Codimension one foliations with bott-morse singularities i

Bruno Scardua Universidade Federal do Rio de Janeiro Jose Seade Unidad Cuernavaca

Differential Geometry mathscidoc:1609.10137

Journal of Differential Geometry, 83, (1), 189-212, 2009
In this article we show how the classical theory of Reeb and others extends to the case of codimension one singular foliations on closed oriented manifolds, provided that at the singular set sing(F), the foliation is locally defined by Bott-Morse functions which are transversely centers. We prove, in this setting, the equivalent of the local and the complete stability theorems of Reeb. We show that if F has a compact leaf with finite fundamental group, or if a component of sing(F) has codimension ≥ 3 and finite fundamental group, then all leaves of F are compact and diffeomorphic, sing(F) consists of two connected components, and there is a Bott-Morse function f : M → [0, 1] such that f : M \ sing(F) → (0, 1) is a fiber bundle defining F and sing(F) = f.1({0, 1}). This yields a topological description of the type of leaves that appear in these foliations, and also the type of manifolds admitting such foliations. These results unify and generalize well known results for cohomogeneity one isometric actions, and a theorem of Reeb for foliations with Morse singularities of center type.
No keywords uploaded!
[ Download ] [ 2016-09-11 20:09:31 uploaded by admin ] [ 672 downloads ] [ 0 comments ]
  author={Bruno Scardua, and Jose Seade},
  booktitle={Journal of Differential Geometry},
Bruno Scardua, and Jose Seade. CODIMENSION ONE FOLIATIONS WITH BOTT-MORSE SINGULARITIES I. 2009. Vol. 83. In Journal of Differential Geometry. pp.189-212.
Please log in for comment!
Contact us: | Copyright Reserved